# SDR CALA2015040793505

- Difficulty date: April 4, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK STATION 940, RBL 28 FLOOR SUPPORT AFT FACE FASTENER AREA WEB FOUND CHAFING & CRACKED.  ACCOMPLISHED REPAIR IAW SRM 53-00-51 REPAIR 1 FIG 201.
